Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 287, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 11, 2021, 5:01 PM MDT for Santa Fe County, New Mexico. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2021, 5:01 PM MDT (23:01 UTC)
- Expired
- Jul 11, 2021, 5:26 PM MDT
- In force
- 25 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Santa Fe County, NM
The radar
The Albuquerque radar (KABX), 103 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:16 PM MDT | HAIL 1 | 1 W Santa Fe, NM | AGUA FRIA AND ST FRANCIS |
| Jul 11, 5:17 PM MDT | HAIL 1 | 1 W Santa Fe, NM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 2:23 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1032 J/kg
- Mixed-layer CIN
- -167 J/kg
- Mixed-layer LCL
- 1687 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 312 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
748
WUUS55 KABQ 112301
SVRABQ
NMC049-112345-
/O.NEW.KABQ.SV.W.0287.210711T2301Z-210711T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
501 PM MDT Sun Jul 11 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Northern Santa Fe County in north central New Mexico...
* Until 545 PM MDT.
* At 501 PM MDT, a severe thunderstorm was located over Tesuque, or
near Santa Fe, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Santa Fe, Eldorado At Santa Fe, Hyde Memorial State Park, Rio En
Medio in Santa Fe County, Tesuque, Chupadero and La Cienega.
This includes Interstate 25 between Mile Markers 276 and 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3584 10588 3568 10577 3549 10602 3578 10615
TIME...MOT...LOC 2301Z 059DEG 12KT 3573 10591
HAIL...1.00IN
WIND...60MPH
$$
CA2 follow-up statements
057
WWUS55 KABQ 112318
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
518 PM MDT Sun Jul 11 2021
NMC049-112345-
/O.CON.KABQ.SV.W.0287.000000T0000Z-210711T2345Z/
Santa Fe-
518 PM MDT Sun Jul 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR CENTRAL SANTA FE COUNTY...
At 518 PM MDT, a severe thunderstorm was located over eastern Santa
Fe, moving southwest at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Santa Fe, Eldorado At Santa Fe, Tesuque and La Cienega.
This includes Interstate 25 between Mile Markers 276 and 288.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3579 10593 3566 10580 3549 10602 3573 10613
TIME...MOT...LOC 2318Z 032DEG 11KT 3568 10594
HAIL...1.00IN
WIND...60MPH
$$
CA485
WWUS55 KABQ 112326
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
526 PM MDT Sun Jul 11 2021
NMC049-112336-
/O.CAN.KABQ.SV.W.0287.000000T0000Z-210711T2345Z/
Santa Fe-
526 PM MDT Sun Jul 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SANTA FE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central New Mexico.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.
LAT...LON 3579 10593 3566 10580 3549 10602 3573 10613
TIME...MOT...LOC 2324Z 059DEG 12KT 3567 10597
$$
CAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:47 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jul 11, 2:47 PM MDT, 2 hours 14 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 247 PM MDT Sun Jul 11 2021 .SYNOPSIS... Daily rounds of showers and thunderstorms are expected this week, with some storms capable of producing heavy rain. Flash flooding will be a concern for burn scars and areas that have already received repeated rounds of precipitation. Temperatures will be near to below average areawide through the week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... The recipe for flash flooding is coming together over parts of the area thru late this evening. Strong moisture advection on deep-layer southeast flow forced dewpoints into the low 70s across southeast NM this morning where a few severe storms w/ torrential rainfall have occurred. Destabilization will continue farther north and west where strong afternoon heating and orographic lift fires storms along the high terrain. Effective bulk shear of 30-40 kt w/ MLCAPE of 1500- 3000 J/kg, PWATs of 1.2-1.6", and steep lapse rates will lead to more severe storms w/ flash flooding. A Flash Flood Watch has been issued along with the Severe T-Storm Watch today. Several near-term models support the storms currently developing over the northern mts moving south thru the RGV late today then becoming a larger area of heavy rain from Socorro County east to Torrance, Lincoln, and Chaves counties thru midnight. Another active day is in store Monday with the primary focus along the Sangre de Cristo Mts by early afternoon. This activity will move south and southwest into nearby highlands and plains thru Monday evening w/ areas of heavy rainfall likely once again. Instability will be sufficient again for a few more strong to severe storms but w/ less coverage compared to today. LONG TERM...(TUESDAY THROUGH SUNDAY)... The upper high centered over SoCal begins to elongate eastward on Tuesday. Meanwhile, gulf moisture continues to be wafted up across the Chihuahuan and Sonoran deserts in the Desert Southwest, keeping the daily rounds of showers and thunderstorms in play. Models continue to elude to a shortwave trough descending into northern NM Wednesday as the high continues to weaken and elongate. This will bring enhanced lift to an already saturated environment, setting the stage for another potentially active day across the northern half of the forecast area. The high recedes towards the end of the week as a closed low begins its descent off the coast of northwest Canada but restrengthens and centers over the Four Corners by Saturday. Showers and thunderstorms are expected each day throughout the long term, with near to below normal temperatures prevailing. Guyer/12 && .FIRE WEATHER... The threat for showers and storms with heavy rainfall will continue each day thru late this week. Abundant moisture and instability with slow storm motions will elevate the risk for flash flooding over recent burn scars. Temperatures will remain near to slightly below normal for much of the week. Guyer && .AVIATION... 18Z TAF CYCLE Abundant moisture and instability over the region today will lead to TSRA w/ heavy rainfall, hail, strong winds, and frequent lightning strikes. Favored locations will stretch from the central mt chain into the east central and southeast plains where a few severe storms are possible. Direct hits will be capable of MVFR cigs/vsbys in heavy rain. Storm motions will be slow toward the south and southeast. SHRA will linger thru 06Z across southern and eastern NM followed by some patchy low cigs over the eastern plains thru 16Z. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 67 98 65 95 / 0 10 10 20 Dulce........................... 52 91 52 89 / 10 40 20 50 Cuba............................ 56 87 57 85 / 20 30 30 40 Gallup.......................... 58 95 58 90 / 0 20 20 40 El Morro........................ 55 88 54 85 / 10 30 40 60 Grants.......................... 57 90 56 87 / 20 30 40 50 Quemado......................... 58 88 57 84 / 20 50 50 70 Magdalena....................... 60 85 61 82 / 50 30 50 40 Datil........................... 56 85 56 81 / 40 50 60 60 Reserve......................... 56 92 57 89 / 40 60 60 70 Glenwood........................ 63 94 64 90 / 40 60 50 60 Chama........................... 48 81 49 82 / 20 50 30 70 Los Alamos...................... 59 83 59 82 / 30 50 40 50 Pecos........................... 56 82 56 81 / 30 60 40 40 Cerro/Questa.................... 48 82 49 82 / 20 60 30 60 Red River....................... 45 72 46 71 / 20 60 30 70 Angel Fire...................... 41 74 42 75 / 30 60 30 60 Taos............................ 51 86 52 86 / 20 60 30 60 Mora............................ 50 78 51 77 / 30 60 30 50 Espanola........................ 60 90 60 89 / 20 50 40 40 Santa Fe........................ 59 85 60 84 / 30 50 40 40 Santa Fe Airport................ 58 88 59 87 / 30 50 40 40 Albuquerque Foothills........... 65 88 66 87 / 30 30 40 30 Albuquerque Heights............. 67 90 67 89 / 20 20 40 20 Albuquerque Valley.............. 65 92 66 92 / 20 20 40 20 Albuquerque West Mesa........... 66 91 67 91 / 20 20 40 20 Belen........................... 65 92 66 90 / 30 20 40 20 Bernalillo...................... 63 92 64 91 / 20 30 40 30 Bosque Farms.................... 64 91 65 90 / 20 20 40 20 Corrales........................ 64 92 65 92 / 20 30 40 30 Los Lunas....................... 64 92 65 90 / 20 20 40 20 Placitas........................ 62 88 63 88 / 30 40 40 30 Rio Rancho...................... 65 91 66 91 / 20 20 40 20 Socorro......................... 64 92 66 90 / 50 20 40 20 Sandia Park/Cedar Crest......... 58 84 60 84 / 30 40 50 40 Tijeras......................... 60 87 61 87 / 30 40 50 30 Edgewood........................ 57 87 58 86 / 30 40 40 30 Moriarty/Estancia............... 56 87 56 86 / 30 40 40 30 Clines Corners.................. 55 81 56 81 / 30 40 40 30 Mountainair..................... 57 83 58 82 / 30 30 40 30 Gran Quivira.................... 56 83 58 82 / 40 30 40 20 Carrizozo....................... 61 86 63 86 / 50 20 30 20 Ruidoso......................... 54 79 56 79 / 60 30 20 30 Capulin......................... 54 84 55 84 / 20 30 20 30 Raton........................... 54 86 54 88 / 20 40 20 30 Springer........................ 55 87 55 88 / 30 50 20 30 Las Vegas....................... 53 80 54 80 / 30 50 30 30 Clayton......................... 60 89 63 91 / 10 20 20 5 Roy............................. 59 83 60 84 / 50 40 20 20 Conchas......................... 64 90 65 90 / 30 30 20 10 Santa Rosa...................... 62 87 63 87 / 40 30 30 10 Tucumcari....................... 65 92 67 94 / 30 20 20 0 Clovis.......................... 64 86 65 89 / 20 10 10 0 Portales........................ 64 88 66 89 / 20 10 10 0 Fort Sumner..................... 65 88 66 89 / 40 10 20 5 Roswell......................... 68 88 69 91 / 60 5 10 0 Picacho......................... 62 83 63 84 / 60 20 20 10 Elk............................. 57 79 58 80 / 60 20 10 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM MDT this evening for the following zones... NMZ201. Flash Flood Watch until midnight MDT tonight for the following zones... NMZ207-208-211-212-214-215-218>226-229-233-237>241. &&
Hazardous weather outlook, Jul 11, 3:14 AM MDT, 13 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 314 AM MDT Sun Jul 11 2021 NMZ201>241-121100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 314 AM MDT Sun Jul 11 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few strong to severe storms are possible this morning across east central and southeast New Mexico. Large hail and damaging winds will be possible with these storms. This afternoon, numerous showers and thunderstorms are expected to develop across the high terrain before shifting over the lower elevations of central New Mexico by early evening. Damaging wind gusts, large hail and heavy rainfall can be expected with the strongest storms. Flash flooding will also be a concern given slow storm movement. Areas over and downstream of burn scars will be the most susceptible to flooding. While northwest New Mexico largely misses out on precipitation today, the heat will continue. It is expected that this will be the 4th consecutive day Farmington exceeds 100 degrees. If working outdoors, take frequent breaks and hydrate to avoid heat exhaustion. .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily rounds of thunderstorm activity will persist through the week. The potential for heavy rainfall and flash flooding will also continue, especially over and downstream of recent burn scars. Wednesday looks to be particularly active, especially north of I-40. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report severe weather, flooding impacts, and rainfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx. 34
In the hours before
Special weather statement, Jul 11, 4:15 PM MDT, 46 minutes before
Special Weather Statement National Weather Service Albuquerque NM 415 PM MDT Sun Jul 11 2021 NMZ204-112245- Northwest Highlands- 415 PM MDT Sun Jul 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCKINLEY AND NORTH CENTRAL SANDOVAL COUNTIES UNTIL 445 PM MDT... At 415 PM MDT, Doppler radar was tracking a strong thunderstorm 9 miles northeast of Torreon Navajo Mission, or 10 miles southwest of Cuba, moving southwest at 20 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Torreon Navajo Mission. This includes Highway 550 between Mile Markers 53 and 63. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for north central New Mexico. LAT...LON 3607 10721 3600 10697 3565 10697 3579 10745 TIME...MOT...LOC 2215Z 029DEG 17KT 3590 10707 CA
Special weather statement, Jul 11, 4:29 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
429 PM MDT Sun Jul 11 2021
NMZ214-218-112300-
Southern Sangre de Cristo Mountains-Santa Fe Metro Area-
429 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANTA FE COUNTY
UNTIL 500 PM MDT...
At 429 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hyde Memorial State Park, or 10 miles northeast of Santa Fe, moving
south at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Northeastern Santa Fe, Hyde Memorial State Park, Rio En Medio in
Santa Fe County, Tesuque and Chupadero.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central and northeastern New Mexico.
LAT...LON 3588 10570 3562 10574 3561 10575 3574 10597
3585 10590 3585 10588 3588 10589 3591 10587
TIME...MOT...LOC 2229Z 357DEG 16KT 3578 10582
CASpecial weather statement, Jul 11, 4:45 PM MDT, 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 445 PM MDT Sun Jul 11 2021 NMZ208-112315- Southwest Mountains- 445 PM MDT Sun Jul 11 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CATRON COUNTY UNTIL 515 PM MDT... At 445 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles southeast of Mogollon, or 19 miles northeast of Buckhorn, moving south at 25 mph. Dime size hail and winds in excess of 40 mph will be possible with this storm. Heavy rain will also be possible with this storm. This storm will remain over mainly rural areas of south central Catron County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons in campgrounds should consider seeking sturdy shelter until this storm passes. && A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for west central New Mexico. LAT...LON 3339 10864 3334 10843 3320 10846 3321 10873 TIME...MOT...LOC 2245Z 016DEG 21KT 3330 10856 CA
Special weather statement, Jul 11, 4:51 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
451 PM MDT Sun Jul 11 2021
NMZ216-217-112315-
Upper Rio Grande Valley-Espanola Valley-
451 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES UNTIL 515 PM MDT...
At 451 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Pilar, or 16 miles west of Taos, moving south at
20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Heavy rain will also be possible with this storm.
Locations impacted include...
Embudo, Pilar, Dixon and Rinconada.
This includes Highway 285 between Mile Markers 348 and 370.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central New Mexico.
LAT...LON 3641 10571 3625 10575 3623 10578 3622 10576
3614 10578 3624 10612 3647 10592
TIME...MOT...LOC 2251Z 018DEG 17KT 3635 10587
CASpecial weather statement, Jul 11, 4:56 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
456 PM MDT Sun Jul 11 2021
NMZ225-112330-
Upper Tularosa Valley-
456 PM MDT Sun Jul 11 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
530 PM MDT...
At 456 PM MDT, Doppler radar was tracking a strong thunderstorm near
Three Rivers, or 19 miles southwest of Carrizozo, moving south at 5
mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern
Lincoln County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM MDT for
central New Mexico.
LAT...LON 3344 10619 3350 10599 3347 10597 3343 10600
3343 10602 3342 10602 3341 10598 3344 10595
3342 10593 3339 10591 3339 10618
TIME...MOT...LOC 2256Z 340DEG 5KT 3340 10606
12Local storm report, Jul 11, 4:57 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
457 PM MDT SUN JUL 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD ROSWELL 33.37N 104.53W
07/11/2021 CHAVES NM TRAINED SPOTTER
NUMEROUS ROADWAYS... YARDS... AND BAR DITCHES FLOODED
THROUGHOUT TOWN
&&
EVENT NUMBER ABQ202102441
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:13 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo | 32 min |
| Jul 10, 6:35 PM MDT | Special Weather Statement | ABQ | 25 min | |
| Jul 10, 6:38 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jul 10, 6:42 PM MDT | Special Weather Statement | ABQ | Catron | 33 min |
| Jul 10, 6:44 PM MDT | Special Weather Statement | ABQ | Valencia | 31 min |
| Jul 10, 7:01 PM MDT | Special Weather Statement | ABQ | 29 min | |
| Jul 10, 7:07 PM MDT | Special Weather Statement | ABQ | Valencia | 38 min |
| Jul 10, 7:19 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 41 min |
| Jul 10, 7:38 PM MDT | Special Weather Statement | ABQ | Valencia | 37 min |
| Jul 10, 7:56 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, Socorro, Valencia | 64 min |
| Jul 10, 8:01 PM MDT | Special Weather Statement | ABQ | Taos | 29 min |
| Jul 10, 8:03 PM MDT | Special Weather Statement | ABQ | Mora | 27 min |
| Jul 10, 8:04 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 56 min |
| Jul 10, 8:09 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jul 10, 8:12 PM MDT | Areal Flood Advisory | ABQ | Cibola, Socorro, Valencia | 3 hr |
| Jul 10, 8:14 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jul 10, 8:24 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jul 10, 8:29 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 23 min |
| Jul 10, 8:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| Jul 10, 8:58 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 22 min |
| Jul 10, 9:01 PM MDT | Special Weather Statement | ABQ | Socorro | 44 min |
| Jul 10, 9:09 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding | 46 min |
| Jul 11, 12:05 AM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jul 11, 12:11 AM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 41 min |
| Jul 11, 12:39 AM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Jul 11, 2:13 AM MDT | Heat Advisory | ABQ | McKinley, San Juan | 18 hr |
| Jul 11, 9:53 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 10:20 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 40 min |
| Jul 11, 11:23 AM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 11, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jul 11, 12:38 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 1:08 PM MDT | Special Weather Statement | ABQ | Chaves | 22 min |
| Jul 11, 1:12 PM MDT | Flash Flood Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, De Baca and 13 more | 11 hr |
| Jul 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 45 min |
| Jul 11, 1:50 PM MDT | Special Weather Statement | ABQ | Taos | 25 min |
| Jul 11, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 52 min |
| Jul 11, 2:13 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Jul 11, 2:14 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 31 min |
| Jul 11, 2:23 PM MDT | Flash Flood Warning | ABQ | Chaves | 3 hr |
| Jul 11, 2:24 PM MDT | Special Weather Statement | ABQ | Taos | 36 min |
| Jul 11, 2:29 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Jul 11, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 28 min |
| Jul 11, 2:39 PM MDT | Flash Flood Warning | ABQ | Mora, Taos | 3 hr |
| Jul 11, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| Jul 11, 2:45 PM MDT | Special Weather Statement | ABQ | Los Alamos | 30 min |
| Jul 11, 2:47 PM MDT | Special Weather Statement | ABQ | Los Alamos | 28 min |
| Jul 11, 2:48 PM MDT | Special Weather Statement | ABQ | Taos | 27 min |
| Jul 11, 2:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 2:58 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 62 min |
| Jul 11, 3:03 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval | 57 min |
| Jul 11, 3:05 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jul 11, 3:05 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, Taos | 42 min |
| Jul 11, 3:10 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Jul 11, 3:22 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 38 min |
| Jul 11, 3:24 PM MDT | Special Weather Statement | ABQ | 36 min | |
| Jul 11, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Jul 11, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 41 min |
| Jul 11, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Sandoval | 40 min |
| Jul 11, 3:44 PM MDT | Flash Flood Warning | ABQ | Rio Arriba, Sandoval | 3 hr |
| Jul 11, 3:45 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 3 hr |
| Jul 11, 3:48 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Jul 11, 3:57 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 32 min |
| Jul 11, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 46 min |
| Jul 11, 4:15 PM MDT | Special Weather Statement | ABQ | Sandoval | 30 min |
| Jul 11, 4:29 PM MDT | Special Weather Statement | ABQ | Santa Fe | 31 min |
| Jul 11, 4:34 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jul 11, 4:42 PM MDT | Severe Thunderstorm Warning | ABQ | McKinley, Sandoval | 63 min |
| Jul 11, 4:45 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jul 11, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jul 11, 4:51 PM MDT | Special Weather Statement | ABQ | Taos | 24 min |
| Jul 11, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 51 min |
| Jul 11, 4:56 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 11, 5:17 PM MDT | Special Weather Statement | ABQ | Taos | 28 min |
| Jul 11, 5:22 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 38 min |
| Jul 11, 5:24 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| Jul 11, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 38 min |
| Jul 11, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 57 min |
| Jul 11, 5:57 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.